×

zbMATH — the first resource for mathematics

Global regularity for the initial-boundary value problem of the 2-D Boussinesq system with variable viscosity and thermal diffusivity. (English) Zbl 1284.35322
Summary: We prove the global existence of strong solution to the initial-boundary value problem of the 2-D Boussinesq system and 3-D infinite Prandtl number model with viscosity and thermal conductivity depending on the temperature.

MSC:
35Q30 Navier-Stokes equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35Q35 PDEs in connection with fluid mechanics
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abidi, H., Sur lʼunicité pour le système de Boussinesq avec diffusion non linéaire, J. Math. Pures Appl., 91, 80-99, (2009) · Zbl 1156.35074
[2] Adhikari, D.; Cao, C.; Wu, J., The 2D Boussinesq equations with vertical viscosity and vertical diffusivity, J. Differential Equations, 249, 1078-1088, (2010) · Zbl 1193.35144
[3] Adhikari, D.; Cao, C.; Wu, J., Global regularity results for the 2D Boussinesq equations with vertical dissipation, J. Differential Equations, 251, 1637-1655, (2011) · Zbl 1232.35111
[4] Amann, H., Maximal regularity for nonautonomous evolution equations, Adv. Nonlinear Stud., 4, 417-430, (2004) · Zbl 1072.35103
[5] Cao, C.; Wu, J., Global regularity for the 2D anisotropic Boussinesq equations with vertical dissipation
[6] Chae, D., Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. Math., 203, 497-513, (2006) · Zbl 1100.35084
[7] Danchin, R.; Paicu, M., LES théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. Math. France, 136, 261-309, (2008) · Zbl 1162.35063
[8] Danchin, R.; Paicu, M., Global existence results for the anisotropic Boussinesq system in dimension two, Math. Models Methods Appl. Sci., 21, 421-457, (2011) · Zbl 1223.35249
[9] Desjardins, B., Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Ration. Mech. Anal., 137, 135-158, (1997) · Zbl 0880.76090
[10] Diaz, J. I.; Galiano, G., On the Boussinesq system with nonlinear thermal diffusion, Nonlinear Anal., 30, 3255-3263, (1997) · Zbl 0897.35065
[11] Gunzburger, M.; Saka, Y.; Wang, X. M., Well-posedness of the infinite Prandtl number model for convection with temperature-dependent viscosity, Anal. Appl., 7, 297-308, (2009) · Zbl 1169.35369
[12] Hmidi, T.; Keraani, S., On the global well-posedness of the Boussinesq system with zero viscosity, Indiana Univ. Math. J., 58, 1591-1618, (2009) · Zbl 1178.35303
[13] Hmidi, T.; Rousset, F., Global well-posedness for the Navier-Stokes-Boussinesq system with axisymmetric data, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27, 1227-1246, (2010) · Zbl 1200.35229
[14] Hmidi, T.; Rousset, F., Global well-posedness for the Euler-Boussinesq system with axisymmetric data, J. Funct. Anal., 260, 745-796, (2011) · Zbl 1220.35127
[15] Hou, T. Y.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dyn. Syst., 12, 1-12, (2005) · Zbl 1274.76185
[16] Krylov, N. V., Parabolic equations with VMO coefficients in Sobolev spaces with mixed norms, J. Funct. Anal., 250, 521-558, (2007) · Zbl 1133.35052
[17] Lions, P.-L., Mathematical topics in fluid dynamics, vol. 1, incompressible models, Oxford Sci. Publ., (1996)
[18] Lorca, S. A.; Boldrini, J. L., The initial value problem for a generalized Boussinesq model, Nonlinear Anal., 36, 457-480, (1999) · Zbl 0930.35136
[19] Lorca, S. A.; Boldrini, J. L., The initial value problem for a generalized Boussinesq model: regularity and global existence of strong solutions, Mat. Contemp., 11, 71-94, (1996) · Zbl 0861.35080
[20] Ladyzhenskaya, O. A.; Solonnikov, V. A.; Uralʼtceva, N. N., Linear and quasi-linear parabolic equations, (1968), Amer. Math. Soc. Providence, RI
[21] Lai, M. J.; Pan, R. H.; Zhao, K., Initial boundary value problem for two-dimensional viscous Boussinesq equations, Arch. Ration. Mech. Anal., 199, 739-760, (2011) · Zbl 1231.35171
[22] Lieberman, G. M., Second order parabolic differential equations, (1996), World Scientific Publishing Co., Inc. River Edge, NJ · Zbl 0884.35001
[23] Liskevich, V.; Zhang, Qi S., Extra regularity for parabolic equations with drift terms, Manuscripta Math., 113, 191-209, (2004) · Zbl 1063.35045
[24] Solonnikov, V. A., \(L^p\)-estimates for solutions to the initial boundary-value problem for the generalized Stokes system in a bounded domain, J. Math. Sci. (N. Y.), 105, 2448-2484, (2001)
[25] Turcotte, D. L.; Schubert, G., Geodynamics applications of continuum physics to geological problems, (1982), John Wiley and Sons
[26] Wang, C.; Zhang, Z., Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity, Adv. Math., 228, 43-62, (2011) · Zbl 1231.35180
[27] Wang, X. M., Infinite Prandtl number limit of Rayleigh-Bénard convection, Comm. Pure Appl. Math., 57, 1265-1282, (2004) · Zbl 1112.76032
[28] Wang, X. M., Stationary statistical properties of Rayleigh-Bénard convection at large Prandtl number, Comm. Pure Appl. Math., 61, 789-815, (2008) · Zbl 1143.35351
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.